Items where Author is "Marichal, Jean-Luc"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Couceiro, Miguel, Marichal, Jean-Luc, Waldhauser, Tamás: Locally monotone Boolean and pseudo-Boolean functions.
DISCRETE APPLIED MATHEMATICS, 160 (12). pp. 1651-1660. ISSN 0166-218X (2012)

Waldhauser, Tamás, Marichal, Jean-Luc, Mathonet, Pierre: On signature-based expressions of system reliability.
JOURNAL OF MULTIVARIATE ANALYSIS, 102 (10). pp. 1410-1416. ISSN 0047-259X (2011)

This list was generated on 2021. január 22. 05:26:39 CET.